# SDR SWAA2025022690332

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS500E TO BS500F AT LEVEL STR26R FWD CARGO COMPARTMENT 2025-81638 <[01].  REPLACED WEB-INTERCOSTAL LOCATED ON BTW BS500E TO BS500F AT LEVEL STR26R AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 108 REV. - DUE TO NO FOUND ALLOWABLE DAMAGE ON SRM B737-800 53-00-53-1A-2.  CRACK LENGHT IS: 0.398?.  TOOL USED CALIPER P/N: 500-196-30 S/N: A23400724 DUE DATE: 11/SEP/25;[02] CORRECTED STEP 1.  REPLACED WEB-INTERCOSTAL P/N: 143A7510-22 P/O: 2025 113705 LOCATED ON BTW BS500E TO BS500F AT LEVEL STR26R AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 108 REV. - DUE TO NO FOUND ALLOWABLE DAMAGE ON SRM B737-800 53-00-53-1A-2.  CRACK LENGHT IS: 0.398?.  TOOL USED CALIPER P/N: 500-196-30 S/N: A23400724 DUE DATE: 11/SEP/25; [03] REPLACED WEB-INTERCOSTAL P/N: 143A7510-22 P/O: 2025 113705 LOCATED ON BTW BS500E TO BS500F AT LEVEL STR26R AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 108 REV. - DUE TO NO FOUND ALLOWABLE DAMAGE ON SRM B737-800 53-00-53-1A-2.  CRACK LENGHT IS: 0.398?.  TOOL USED CALIPER P/N: 500-196-30 S/N: A23400724 DUE DATE: 11/SEP/25.
